MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55740007545
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 07/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: other - patient had paralysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a distributor (dis), healthcare provider (hcp) via manufacturer representative regarding spinal product that is used in replacement of l5 left screw for lumbar degenerative spondylolisthesis, spinal canal stenosis it was reported that the patient had a right-sided paralysis.After the procedure, paralysis occurred in the left leg; when a ct scan was taken, the screw was facing inwards and was touching the root and hence left screw of l5 was removed.The orientation was changed and was inserted.There were no further complications were reported.On (b)(6) 2024 _ared (rep): additional information was received via manufacturer representative that this revision surgery was due to screw facing inwards and was touching the root which was caused by user's technical error.There is no allegation associated with the crosslink.It was not used in the first surgery, when the screw was replaced, the crosslink was set according to the request to set for reinforcement.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20064556
Report Number1030489-2024-01048
Device Sequence Number12708705
Product Code KWP
UDI-Device Identifier00613994996107
UDI-Public00613994996107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55740007545
Device Catalogue Number55740007545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown